# SDR IPXA2017041916297

- Difficulty date: April 4, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766739
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, STA. 6-73 ABOVE LONGERON 43L,  HORIZONTAL BEAM IS CRACKED AND CORRODED.  REMOVED, FABRICATED, AND REPLACED THE BEAM IAW DWG ADA7667, AND SRM 51-33-01.
